# SDR HNAA2017081100268

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 42,032 hours, 38,696 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Rmu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 VHF TRANSMITS CARRIER ONLY WITH ENGINES RUNNING.  R & R THE NR 2 RMU IAW AMM 23-81-01-400-801-A. OPS CHECKED IAW AMM 23-81-00-700-801-A. OPS CHECKED GOOD, OK FOR SERVICE.
